Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 11, Pages 729-735

Fuzzy associative -ideals of IS-algebras

1Department of Mathematics Education, Chinju National University of Education, Chinju 660-765, Korea
2Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 20 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eun Hwan Roh, Young Bae Jun, and Wook Hwan Shim, “Fuzzy associative -ideals of -algebras ,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 729-735, 2000.